Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the non-productivity
of normality in Moore spaces


Authors: H. Cook and G. M. Reed
Journal: Proc. Amer. Math. Soc. 127 (1999), 875-880
MSC (1991): Primary 54E30, 54D15, 54A35; Secondary 54B10, 54A10
MathSciNet review: 1415580
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Under Martin's Axiom and the denial of the Continuum Hypothesis, the authors give examples of normal Moore spaces whose squares are not normal.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 54E30, 54D15, 54A35, 54B10, 54A10

Retrieve articles in all journals with MSC (1991): 54E30, 54D15, 54A35, 54B10, 54A10


Additional Information

H. Cook
Affiliation: Department of Mathematics, University of Houston, Houston, Texas 77004

G. M. Reed
Affiliation: St Edmund Hall, Oxford OX1 4AR, England
Email: mike.reed@comlab.ox.ac.uk

DOI: http://dx.doi.org/10.1090/S0002-9939-99-04051-4
PII: S 0002-9939(99)04051-4
Keywords: Moore spaces, normality, products, Martin's Axiom, intersection topology.
Received by editor(s): March 6, 1991
Communicated by: Franklin D. Tall
Article copyright: © Copyright 1999 American Mathematical Society